# SDR AALA202401251832

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,101 hours, 37,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT PASSENGER DOOR CYLINDER/ACCUMULATOR LOW, 1300 PSI AT 74 DEG. SERVICED EMERGENCY CYLINDER/ACCUMULATOR AT AFT LEFT PASSENGER DOOR PER AMM 52-10-00.
